# SDR SIMA20171130002

- Difficulty date: November 30, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON DAMPER FITTING OUTBOARD LUG BORE IS WORN-C/A-REPLACED AILERON WITH NEW. SEE NRWC E609824 FOR INSTALLATON AND E611839 FOR FCF.
